Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Pain in the hands, legs and feet. Diagnosed with vestibular migraines. Are these connected? On pain medication

My arms and hands always ache from the elbows down. They sometimes ache above the elbows but not usually. My legs and feet always ache form the knees down. I have been diagnosed with vestibular migranes and see a neurologist every 3 months. He says that they are not connected. I have had this aching feeling for years now I would say going on 5 years. I am 25. 2 years ago I had a big problem with my limbs falling asleep randomly. Tingling and numb like pins and needles. This still happens but only a few times a month now. Sleeping at night is almost impossible with out drugs. When I am not moving the pain is amplified!
Asked On : Tue, 16 Apr 2013
Answers:  1 Views:  41
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
The pain in the hands, legs and feet may not be related to the vestibular migraines that you are having. It can be related to polyarthritis or vitamin D 3 deficiency. Get these levels checked.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal ,
Answered: Fri, 28 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor